# SDR AALA201703169034

- Difficulty date: March 12, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 52,824 hours, 21,075 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 09003704
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFTER TAKEOFF, WITH BOTH CENTER PUMPS ON, NR 1 MAIN TANK FUEL QUANTITY DROPPED 600 POUNDS BELOW NR 2 MAIN TANK.  NR 1 CENTER TANK APPEARS TO BE INOPERATIVE.  REMOVED AND REPLACED LEFT CENTER FUEL BOOST PUMP OVERRIDE IMPELLER MOTOR ASSEMBLY IAW AMM 28-22-41.  LEAK AND OPERATIONAL CHECK GOOD.
